MAUDE Adverse Event Report: CYBERONICS - HOUSTON PROGRAMMING SOFTWARE; PROGRAMMING COMPUTER

CYBERONICS - HOUSTON PROGRAMMING SOFTWARE; PROGRAMMING COMPUTER
Model Number MODEL 3000
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
During periodic programming history review, high impedance was observed when v1.5 software was used on a m102 generator.System diagnostics were initially performed which caused the false high impedance to be observed.Normal mode diagnostics were performed soon after and showed high lead impedance but dcdc code 0.The impedance was likely stored from the previous system diagnostics.It was determined that the cause of this false high impedance message was a software error on m3000 (b)(4) software; when system diagnostics were performed by the user with m3000 (b)(4) software on m102/102r generators (normal mode output current >0 ma), normal mode diagnostics would actually be performed instead.The execution of normal diagnostics instead of system diagnostics is not apparent to the user, and the returned dcdc code was being compared against system diagnostic thresholds.No additional relevant information has been received to date.

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING COMPUTER
Manufacturer (Section D)
CYBERONICS - HOUSTON
100 cyberonics blvd
houston TX 77058
MDR Report Key10876763
Report Number1644487-2020-01571
Device Sequence Number3803380
Product Code LYJ
UDI-Device Identifier05425025750429
UDI-Public05425025750429
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 3000
Was Device Available for Evaluation? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2020
Initial Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR